# SDR WVE2004F00011

- Difficulty date: April 26, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6001020427
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING STA 48.30 ANGLE PN 600-1020427 IS CRACKED 1 INCH IN RADIUS.  PROBABLE CAUSE: STRESS.  REMOVE AND REPLACE ANGLE IAW CRJ 200 SRM 51-42-21 AND 51-42-06.
